Document Detail


Intermediate syndrome in organophosphorous poisoning--a case report.
MedLine Citation:
PMID:  16449848     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A case of organophosphorous poisoning in a 29 year old male who developed intermediate syndrome manifested by features of respiratory depression as evidenced by marked weakness of the respiratory muscles, tachypnoea, and drop in oxygen saturation despite reversal of nicotinic and muscarinic effects of organophosphorous poisoning. The case highlights its early recognition and prompt institution of mechanical ventilation with continuation of anticholinergic drugs. The mechanical ventilation had to be continued for 9 days with successful outcome.
Authors:
S Parajuli; J Jayakumar; S K Dham
Related Documents :
20516248 - Incidence, outcomes, and management of bleeding in non-st-elevation acute coronary synd...
69318 - Kepone-induced scoliosis and its histological consequences in fish.
10569328 - Effects of atrial pacing on arterial and coronary sinus endothelin-1 levels in syndrome x.
3370098 - Pyrethrin poisoning from commercial-strength flea and tick spray.
22622168 - Paraneoplastic isaacs' syndrome: a case series and review of the literature.
5781488 - Abnormalities of the electrocardiogram in female carriers of duchenne muscular dystrophy.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Kathmandu University medical journal (KUMJ)     Volume:  3     ISSN:  1812-2027     ISO Abbreviation:  -     Publication Date:    2005 Oct-Dec
Date Detail:
Created Date:  2006-02-01     Completed Date:  2007-03-22     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101215359     Medline TA:  Kathmandu Univ Med J (KUMJ)     Country:  Nepal    
Other Details:
Languages:  eng     Pagination:  421-2     Citation Subset:  IM    
Affiliation:
Manipal College of Medical Sciences, Pokhara, Nepal. sudipparajuli@gmail.com
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Cholinesterase Inhibitors / poisoning*
Dichlorvos / poisoning*
Humans
Male
Pesticides / poisoning*
Respiratory Insufficiency / chemically induced,  therapy
Suicide, Attempted
Syndrome
Chemical
Reg. No./Substance:
0/Cholinesterase Inhibitors; 0/Pesticides; 62-73-7/Dichlorvos

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  B-Lynch brace suture simple surgical technique for managing post-partum haemorrhage - report of thre...
Next Document:  Pedunculated angiomyxoma of the vulva - a rare clinical entity.